A 42-year-old male asked:
Disclaimer

if zyrtec (cetirizine) causes me stomach pain is there a danger in using it long term?

1 doctor answer
Dr. Andrew Murphy
28 years experience Allergy and Immunology
Stop: If any medications causes side effects it is probably best to not use that medication again. Most times there are other choices.
Answered on Aug 8, 2018

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 35-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Hard to tell: When hives have been present for less than 6 weeks. we call it acute urticaria. When it exceeds 6 weeks, then it is called chronic. Since you have an ... Read More
1
1 thank
A 37-year-old female asked:
Dr. Corey Clay
9 years experience Allergy and Immunology
Not reflux,: but could be an indication of irritation/inflammation of the lining of the esophagus or stomach. Chasing the dose with a glass of water and with food ... Read More
A female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
This is not usual: Unless the medications were controlling the symptoms from a food allergy, I believe it is more likely from a viral infection or food poisoning.
1
1 thank
A 29-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Not expected: This is not an expected reaction from cetirizine which has no known withdrawal symptoms. There is also no study showing hard when taken long-term. You ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month